# SDR UPS07449125

- Difficulty date: January 3, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: 65B38600113
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- RIGHT BS 840 TENSION TIE TO FRAME CONNECTION FOUND 1EA HOLE CRACK AT TIE CLIP APPROX 0.040 INCH RUNNING UP.  M/D RIGHT BS 840 TENSION TIE TO FRAME CONNECTION TIE CLIP REPLACED & INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02.
